Posted by Danielj on September 6, 2013, at 14:26:13
My 25 yr old son has Schizo affective. 8 months ago he went there because he freaked out when his bike was stolen. He lives alone in his 3rd floor apartment. This time he jumped off the third floor balcony when 11:00 at night someone knocked on his door. He looked thru the peephole and decided that it was the Mafia and they wanted to kill him.
He was taking 15 mg zyprexa and a small dose of Artane. In addition he had lost 25 lbs in taking 3 weeks of Artane and begged us to take him off of it.
Now he is back in a care facility and been there 2 weeks. They took him off Artane but kept him on zyprexa increasing the dose to 20 mg a day.
Today they said his psychosis wasn't going away fast enough and added Haldol to his zyprexa. We are worried about the Haldol it might cause TDK or something else bad. What do the members of this forum think about it?